×

Found 3,811 Documents (Results 1–100)

100
MathJax

Sum-difference equation for analytic functions generated by triangle and its applications. (Russian. English summary) Zbl 07501568

Ufim. Mat. Zh. 13, No. 4, 17-22 (2021); translation in Ufa Math. J. 13, No. 4, 17-22 (2021).
PDF BibTeX XML Cite
Full Text: DOI MNR

Analog of the Hadamard theorem and related extremal problems on the class of analytic functions. (English. Russian original) Zbl 1483.30001

Proc. Steklov Inst. Math. 315, Suppl. 1, S13-S26 (2021); translation from Tr. Inst. Mat. Mekh. (Ekaterinburg) 26, No. 4, 32-47 (2020).
MSC:  30A10 30E25
PDF BibTeX XML Cite
Full Text: DOI

On the number of linearly independent solutions of the Riemann boundary value problem on the Riemann surface of an algebraic function. (English. Russian original) Zbl 1483.30076

Russ. Math. 65, No. 10, 10-30 (2021); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2021, No. 10, 15-36 (2021).
MSC:  30E25 30F10
PDF BibTeX XML Cite
Full Text: DOI

Large \(|k|\) behavior of d-bar problems for domains with a smooth boundary. (English) Zbl 1480.81056

Exner, Pavel (ed.) et al., Partial differential equations, spectral theory, and mathematical physics. The Ari Laptev anniversary volume. Berlin: European Mathematical Society (EMS). EMS Ser. Congr. Rep., 267-275 (2021).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Method of boundary integral equations with hypersingular integrals in boundary-value problems. (English. Russian original) Zbl 1475.30093

J. Math. Sci., New York 257, No. 1, 114-126 (2021); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 160, 114-125 (2019).
MSC:  30E25 45E99 65N38
PDF BibTeX XML Cite
Full Text: DOI

On linearly independent solutions of the homogeneous Schwarz problem. (English. Russian original) Zbl 1472.30020

J. Math. Sci., New York 257, No. 1, 95-104 (2021); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 160, 95-104 (2019).
MSC:  30G20 30E25 35J56
PDF BibTeX XML Cite
Full Text: DOI

Logarithmic potential and generalized analytic functions. (English. Ukrainian original) Zbl 1469.30100

J. Math. Sci., New York 256, No. 6, 735-752 (2021); translation from Ukr. Mat. Visn. 18, No. 1, 12-36 (2021).
MSC:  30G20 30E25 31A25
PDF BibTeX XML Cite
Full Text: DOI

Finding the shape of the profile of aero-hydrodynamical lattice by given chord diagram of velocity distrubution. (English. Russian original) Zbl 1466.30001

Russ. Math. 65, No. 2, 81-86 (2021); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2021, No. 2, 93-99 (2021).
MSC:  30E25 35R30
PDF BibTeX XML Cite
Full Text: DOI

Inhomogeneous Hilbert boundary value problem with several points of logarithmic turbulence. (English. Russian original) Zbl 1468.30068

Russ. Math. 65, No. 1, 57-71 (2021); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2021, No. 1, 64-80 (2021).
MSC:  30E25 30G20 30D15
PDF BibTeX XML Cite
Full Text: DOI

On the Hilbert boundary-value problem for Beltrami equations with singularities. (English. Ukrainian original) Zbl 1462.30088

J. Math. Sci., New York 254, No. 3, 357-374 (2021); translation from Ukr. Mat. Visn. 17, No. 4, 484-508 (2020).
MSC:  30G20 30E25
PDF BibTeX XML Cite
Full Text: DOI

A novel method for solving nonlinear jerk equations. (English) Zbl 07326304

Hammouch, Zakia (ed.) et al., Nonlinear analysis: problems, applications and computational methods. Proceedings of the 6th international congress of the Moroccan Society of Applied Mathematics, Beni-Mellal, Morocco, November 7–9, 2019. Cham: Springer. Lect. Notes Netw. Syst. 168, 23-33 (2021).
MSC:  47B32 46E22 30E25
PDF BibTeX XML Cite
Full Text: DOI

Inhomogeneous Hilbert boundary-value problem with a finite number of second-type singularity points. (English. Russian original) Zbl 1461.30092

J. Math. Sci., New York 252, No. 3, 436-444 (2021); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 153, 143-150 (2018).
MSC:  30E25 35Q15
PDF BibTeX XML Cite
Full Text: DOI

Annular and circular rigid inclusions planted into a penny-shaped crack and factorization of triangular matrices. (English) Zbl 1472.74187

PDF BibTeX XML Cite
Full Text: DOI arXiv

Dirichlet problem for a singular integro-functional-differential equation of the composite type. (English. Russian original) Zbl 1468.30062

Russ. Math. 64, No. 10, 20-28 (2020); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2020, No. 10, 24-32 (2020).
MSC:  30E20 30E25
PDF BibTeX XML Cite
Full Text: DOI

On a Blaschke-type condition for subharmonic functions with two sets of singularities on the boundary. (English) Zbl 1462.30071

Alpay, Daniel (ed.) et al., Complex function theory, operator theory, Schur analysis and systems theory. A volume in honor of V. E. Katsnelson. Cham: Birkhäuser. Oper. Theory: Adv. Appl. 280, 355-375 (2020).
PDF BibTeX XML Cite
Full Text: DOI arXiv

On the maximum principle for solutions of second order elliptic equations. (English. Russian original) Zbl 1467.30032

Russ. Math. 64, No. 8, 8-13 (2020); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2020, No. 8, 11-17 (2020).
MSC:  30G20 30E20 30E25
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification